Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Hopf type lemma for fractional equations


Authors: Congming Li and Wenxiong Chen
Journal: Proc. Amer. Math. Soc. 147 (2019), 1565-1575
MSC (2010): Primary 35J60
DOI: https://doi.org/10.1090/proc/14342
Published electronically: January 8, 2019
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove a Hopf type lemma for anti-symmetric functions involving fractional equations. We believe that it will become a powerful tool in applying the method of moving planes on fractional equations to obtain qualitative properties of solutions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J60

Retrieve articles in all journals with MSC (2010): 35J60


Additional Information

Congming Li
Affiliation: School of Mathematical Sciences and Institute of Natural Sciences, Shanghai Jiao Tong University, Shanghai, People’s Republic of China 200240
Email: congming.li@sjtu.edu.cn

Wenxiong Chen
Affiliation: Department of Mathematical Sciences, Yeshiva University, New York, New York 10033
Email: wchen@yu.edu

DOI: https://doi.org/10.1090/proc/14342
Received by editor(s): February 3, 2018
Received by editor(s) in revised form: July 15, 2018
Published electronically: January 8, 2019
Additional Notes: The first author was partially supported by NSFC 11571233.
The second author was partially supported by the Simons Foundation Collaboration Grant for Mathematicians 245486.
Communicated by: Guofang Wei
Article copyright: © Copyright 2019 American Mathematical Society